Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 105, NWS Denver/Boulder, CO

June 26, 2016Phillips County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 26, 2016, 6:59 PM MDT for Phillips County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2016, 6:59 PM MDT (00:59 UTC)
Expired
Jun 26, 2016, 7:30 PM MDT
In force
31 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Phillips County, CO

The radar

The Goodland radar (KGLD), 138 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
3703 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

108 
WUUS55 KBOU 270059
SVRBOU
COC095-270130-
/O.NEW.KBOU.SV.W.0105.160627T0059Z-160627T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
659 PM MDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PHILLIPS COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 730 PM MDT

* AT 659 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
  OF HIGHLAND CENTER...OR 13 MILES SOUTHWEST OF HOLYOKE...MOVING
  SOUTHEAST AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN PHILLIPS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4044 10231 4044 10261 4055 10257 4054 10230
TIME...MOT...LOC 0059Z 306DEG 14KT 4049 10252 

HAIL...1.50IN
WIND...60MPH
 
$$

RPK
2 follow-up statements
610 
WWUS55 KBOU 270112
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
712 PM MDT SUN JUN 26 2016

COC095-270130-
/O.CON.KBOU.SV.W.0105.000000T0000Z-160627T0130Z/
PHILLIPS CO-
712 PM MDT SUN JUN 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHWESTERN PHILLIPS COUNTY...

AT 711 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF HIGHLAND CENTER...OR 12 MILES SOUTHWEST OF HOLYOKE...MOVING
SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN PHILLIPS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4044 10231 4044 10261 4055 10257 4054 10230
TIME...MOT...LOC 0111Z 306DEG 14KT 4046 10247 

HAIL...1.25IN
WIND...60MPH
 
$$

RPK
110 
WWUS55 KBOU 270125
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
725 PM MDT SUN JUN 26 2016

COC095-270135-
/O.EXP.KBOU.SV.W.0105.000000T0000Z-160627T0130Z/
PHILLIPS CO-
725 PM MDT SUN JUN 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PHILLIPS COUNTY
WILL EXPIRE AT 730 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4044 10231 4044 10261 4055 10257 4054 10230
TIME...MOT...LOC 0122Z 306DEG 14KT 4046 10247 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:42 PM MDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 26, 3:42 PM MDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
342 PM MDT SUN JUN 26 2016

.SHORT TERM...(This evening through Monday)
Issued at 340 PM MDT Sun Jun 26 2016

Higher terrain stretching from Douglas/wrn Elbert counties along
the Palmer Divide northeastward across ern Adams/sern Arapahoe and
cntrl/nern Washington Counties filling in with convection. At
present time cloud tops barely 25k ft and radar matrix has yet to
indicate any cores greater than 20 dbz. However...a well defined
convergence zone showing up on radar in this area continues to
drift slowly northward. Next few hours should see isolated to
widely scattered t-storms forming along this axis increasing sely
low-level flow advects mid 50s dewpoint air up into the area.
Further heating and speed convergence will provide the additional
lift needed to generate this storm activity. The chance of severe
wx appears low at this time due to drying at mid-levels and the
low amount of 0-3km bulk shear. However...would not rule out a
storm or two producing hail up to 1 inch in diameter and 40kt
gusts after 23z. Should see east-southeast storm motions into a
moist southeast flow. Along the Front Range and across the high
country...storm chances rest of this afternoon through early
evening probably no more than 10 pct. Gusty outflow winds main
threat from these weakly organized cells. The western batch of
storms expected to dissipate by sunset. Storms on the plains...
esply across the northeast corner of the CWA could linger well
after midnight...but not at the level of intensity as those early
this evening. Lows tonight under clearing skies and slight warming
aloft expected to anywhere from 2-6 degs f warmer than those last
night.

On Monday...upper-level ridge remains centered over the Four Corners
region as northwest mid-level flow becomes more firmly established
over northeast Colorado and surrounding states. Upstream over
Montana models show a shortwave trough forming within is flow and
sweeping southeast over the northern Great Plains by Monday morning.
The wave appears to generate a large convective complex over Nebraska
which models show slipping south over nrn Kansas by late afternoon.
Models esply the NAM...show a strong outflow boundary produced by
this storm complex backing across northeast Colorado during the
late afternoon hours. The deep easterly flow behind this bndry
causes a jump in theta-e/dewpoints which generates BL CAPES along
this westward advancing boundary in the 2500-3500 J/Kg range. 18z
run of the NAM not as quick to move this boundary through the CWA.
Now do not see this moisture rich outflow air reaching the Front
Range until after 00z. So significant convection along the I-25
urban corridor may hold off until evening. SPC has essentially all
of northeast Colorado in a Slight Risk tomorrow. Large hail and
damaging winds main threats...but strong bulk shear/helicities on
the south end of this outflow moving swwrd through srn Washington...
ern Elbert and Lincoln Counties could possibly produce one or two
tornadoes late. High country areas should miss out on most of this
storm activity as the airmass up there should remain dry beneath a
strong mid-level cap. Temperatures tomorrow should be similar to
those today since the cooler outflow air is not expected to spread
over most areas until after max heating.

.LONG TERM...(Monday night through Sunday)
Issued at 340 PM MDT Sun Jun 26 2016

Models have the upper ridge centered over western Colorado from
Monday night through Wednesday night. Forty knot west and
northwesterly jet level flow is progged all five periods. The QG
Omega fields have weak downward synoptic scale energy for the CWA
Monday night into Tuesday, then weak upward energy is progged
through Wednesday night. The boundary layer winds will be east and
southeasterly Monday night and southeasterly on Tuesday. South and
southwesterly flow is progged Tuesday night, with north-
northeasterlies Wednesday and southeasterlies Wednesday night.
There is some moisture over the the CWA through the period.
Precipitable water amounts range from 0.30 west to 1.20 inch east
over the plains Monday night into Tuesday evening. Values range
from 0.30 to 1.00 inch Wednesday. There is decent CAPE, mainly for
the plains and foothills through all the periods. Most of the
plains have values well over 2000 j/kg for the late days periods.
The QPF fields have some measurable rainfall for the CWA mainly in
the late day and evening periods. For pops, will go with 10-40%s
Monday evening and late day Tuesday, with 10-30%s for late day
Wednesday. For temperatures, Tuesday's highs are close to this
afternoon's readings. Wednesday's highs are 1-2 C warmer than
Tuesday's. For the later days, Thursday through Sunday, the upper
ridge is over the four corners with west-northwesterly flow aloft
for the CWA. The flow aloft will be west and northwesterly all
four days. There is pretty deep moisture for the CWA Thursday
through Saturday, with a bit less by next Sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 340 PM MDT Sun Jun 26 2016

VFR conditions with only a slight chance of a high based
thunderstorm producing gusty winds...mainly over south and east
metro area until 02z. Then clearing overnight. East-southeast
6-14kts become south-southwest 5-10kts after sunset. On
Monday...south-southwest winds 6-12kts through mid-afternoon then
east-southeast winds 10-18 kts after 21z. Isolated t-storms after
20z...then scattered t-storms after 22z. Small hail and strong
gusty winds possible with the late day storms.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Baker
LONG TERM...RJK
AVIATION...Baker
Hazardous weather outlook, Jun 26, 11:18 AM MDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1118 AM MDT SUN JUN 26 2016

COZ030>051-271730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1118 AM MDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS...MAINLY OVER THE PALMER
DIVIDE AND ACROSS THE NORTHEAST PLAINS OF COLORADO LATE THIS
AFTERNOON AND EVENING. A FEW STORMS COULD TURN SEVERE ROUGHLY EAST
OF A STERLING-TO-BURLINGTON LINE. THE MAIN THREAT WILL BE HAIL UP
TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. ISOLATED
THUNDERSTORMS OVER THE FRONT RANGE...SOUTH PARK AND THE I-25
CORRIDOR LATE THIS AFTERNOON AND EARLY THIS EVENING SHOULD BE WEAK
AND THEREFORE SHORT-LIVED...AND ARE EXPECTED TO MAINLY PRODUCE
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF LATE DAY AND EVENING SHOWERS AND
THUNDERSTORMS FOR THE FOOTHILLS AND PLAINS MONDAY...THURSDAY AND
FRIDAY...WITH A SLIGHT CHANCE TUESDAY...WEDNESDAY AND SATURDAY.
THE STORMS WILL PRODUCE HEAVY RAIN...STRONG WINDS AND HAIL. SOME
STORMS OVER THE EASTERN HALF OF THE PLAINS COULD REACH SEVERE
LIMITS WITH HAIL OVER ONE INCH IN DIAMETER HAIL AND WINDS OVER 60
MPH ON MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY DUE TO ISOLATED COVERAGE
OF STORMS.

BAKER/RJK

In the hours before

Special weather statement, Jun 26, 6:05 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
605 PM MDT SUN JUN 26 2016

COZ048-051-270030-
LOGAN COUNTY CO-PHILLIPS COUNTY CO-
605 PM MDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PHILLIPS AND SOUTHEASTERN
LOGAN COUNTIES UNTIL 630 PM MDT...

AT 605 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF HAXTUN...OR 19 MILES WEST OF HOLYOKE...MOVING EAST
AT 10 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAXTUN...PAOLI...HIGHLAND CENTER AND FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4046 10273 4070 10275 4069 10236 4046 10242
TIME...MOT...LOC 0005Z 280DEG 11KT 4058 10267

RPK
Special weather statement, Jun 26, 6:13 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
613 PM MDT SUN JUN 26 2016

COZ044-049-270045-
WASHINGTON COUNTY CO-MORGAN COUNTY CO-
613 PM MDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WASHINGTON AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 645 PM MDT...

AT 613 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GARY...OR 16 MILES SOUTHEAST OF FORT MORGAN...MOVING EAST AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARY AND WOODROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3999 10369 4018 10366 4017 10337 3997 10338
TIME...MOT...LOC 0013Z 270DEG 15KT 4008 10361

RPK
Special weather statement, Jun 26, 6:44 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
644 PM MDT SUN JUN 26 2016

COZ040-041-270115-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
644 PM MDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARAPAHOE AND
NORTHEASTERN DOUGLAS COUNTIES UNTIL 715 PM MDT...

AT 644 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTHERN AURORA...OR 16 MILES SOUTHEAST OF DENVER...MOVING EAST AT 5
MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN AURORA...EASTERN CENTENNIAL...PARKER AND ARAPAHOE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3954 10483 3965 10475 3964 10450 3947 10461
TIME...MOT...LOC 0044Z 281DEG 6KT 3958 10472

RJK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:05 PM MDTSpecial Weather StatementBOUPhillips25 min
Jun 26, 6:13 PM MDTSpecial Weather StatementBOUWashington32 min
Jun 26, 6:28 PM MDTSevere Thunderstorm WarningBOUPhillips32 min
Jun 26, 6:44 PM MDTSpecial Weather StatementBOUDenver31 min
Jun 26, 7:27 PM MDTSpecial Weather StatementBOUDenver33 min
Jun 26, 7:35 PM MDTSpecial Weather StatementBOUAdams40 min
Jun 26, 7:40 PM MDTSevere Thunderstorm WarningBOUAdams35 min
Jun 26, 10:06 PM MDTSpecial Weather StatementBOUWashington39 min
Jun 26, 10:21 PM MDTSpecial Weather StatementBOUMorgan24 min
Jun 26, 10:40 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington35 min
Jun 26, 11:13 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington32 min
Jun 27, 12:25 AM MDTSpecial Weather StatementBOUMorgan50 min
Jun 27, 12:34 AM MDTSevere Thunderstorm WarningBOUMorgan26 min
Jun 27, 1:11 AM MDTSpecial Weather StatementBOUMorgan49 min
Jun 27, 3:38 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick37 min
Jun 27, 4:08 PM MDTTornado WarningBOULogan, Washington37 min
Jun 27, 4:22 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick38 min
Jun 27, 4:22 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick53 min
Jun 27, 4:39 PM MDTTornado Warning Tornado observedBOUPhillips, Sedgwick51 min
Jun 27, 4:41 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jun 27, 4:48 PM MDTTornado WarningBOUPhillips, Sedgwick27 min
Jun 27, 5:13 PM MDTSevere Thunderstorm WarningBOUPhillips47 min
Jun 27, 5:27 PM MDTTornado WarningBOUPhillips33 min
Jun 27, 5:54 PM MDTSevere Thunderstorm WarningBOUPhillips36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.